# SDR CALA2013092391338

- Difficulty date: September 21, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,498 hours, 14,626 cycles
- Engine: Pwa PW4060
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 52U243
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAK LT ENGINE BOTTOM CORE.  FOUND FUEL OIL COOLER OUTLET LINE LEAKING & BULGING IAW IPC 73-11- 06-20 PAGE 18 ITEM 68 K P/N 280-4427.  REMOVED FM11 TUBE & HOSE ASSEMBLY NEED TO COMPLETE FROM STEP 3 PAGE 402 TO END.  REPLACED FM11 FUEL TUBE IAW AMM 73-11-99.
